# SDR USAA2012022200016

- Difficulty date: February 21, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 65,046 hours, 41,187 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE "LEFT" LANDING GEAR INDICATOR RED LIGHT REMAINED ON WITH GEAR DOWN.  DURING QRH PROCEDURE WITH HANDLE FROM UP TO DOWN, ALL GREEN LIGHTS WERE ON.  ALL FLIGHT CONDITIONS FELT NORMAL.   MAINTENANCE REPLACED LT MLG UPLOCK SENSOR PER AMM 32-61-21/401 AND DOWNLOCK SENSOR PER AMM 32-61-31.  ALSO, REPLACED DOWNLOCK SWITCH CIRCUIT CARD M987 PER AMM 32-09-20.  ACCOMPLISHED LANDING GEAR WARNING SYSTEM TEST PER AMM 31-26-00-725-040.  ALL INDICATIONS NORMAL.  ACCOMPLISHED MAIN GEAR MANUAL EXTENSION SYSTEM OPS TEST PER AMM 32-34-00-705-007 AND MAIN GEAR OPS TEST PER AMM 32-32-00-75-001.  RETRACT & EXTEND TIMES WITHIN LIMITS (7.5 SECONDS WITH MULE).  LANDING GEAR TRANSFER VALVE OPS CHECKED GOOD.
